Alert archive / North Dakota / Wind Advisories in 2006

Wind Advisory 12, NWS Bismarck, ND

August 30, 200623 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Aug 30, 2006, 8:37 PM MDT for 23 counties in North Dakota. It took effect at Aug 31, 2006, 12:00 AM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2006, 8:37 PM MDT (02:37 UTC)
In effect from
Aug 31, 2006, 12:00 AM MDT
Expired
Aug 31, 2006, 12:00 PM MDT
In force
12 hr
Issued by
NWS Bismarck, ND
All 23 counties

Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, LaMoure County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 91 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2006-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2006-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-412 J/kg
Mixed-layer LCL
2264 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 310237
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
937 PM CDT WED AUG 30 2006

...WIND ADVISORY SOUTH SOUTHWEST LATE TONIGHT...

.A STRONG COLD FRONT WILL MOVE INTO WESTERN NORTH DAKOTA LATE
TONIGHT. GUSTY NORTHWEST WINDS ARE EXPECTED TO DEVELOP ACROSS FAR
SOUTHWEST NORTH DAKOTA AFTER MIDNIGHT. NORTHWEST WINDS TO 35 MPH
WITH A FEW GUSTS TO 45 MPH ARE EXPECTED.

NDZ040-041-043-044-311045-
/O.NEW.KBIS.WI.Y.0012.060831T0600Z-060831T1500Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
837 PM MDT WED AUG 30 2006

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
THURSDAY. 

A STRONG COLD FRONT WILL MOVE INTO WESTERN NORTH DAKOTA LATE
TONIGHT. GUSTY NORTHWEST WINDS ARE EXPECTED TO DEVELOP ACROSS THE
AREA AFTER MIDNIGHT. NORTHWEST WINDS TO 35 MPH WITH A FEW GUSTS
TO 45 MPH ARE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
JF
3 follow-up statements
000 
WWUS73 KBIS 310953
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
453 AM CDT THU AUG 31 2006

...WIND ADVISORY SOUTHWEST FROM BEACH TO FORT YATES...AND SOUTHEAST
FROM CARRINGTON TO ELLENDALE UNTIL NOON MDT OR 1 PM CDT...

.A STRONG COLD FRONT IN WESTERN NORTH DAKOTA WILL MOVE RAPIDLY
ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING AND EARLY
AFTERNOON. STRONG SOUTH WINDS OF 25 TO 40 MPH CAN BE EXPECTED FROM
CARRINGTON TO JAMESTOWN TO ELLENDALE THIS MORNING...WITH THE WINDS 
TURNING SOUTHWEST IN THE EARLY AFTERNOON AND DIMINISHING TO 15 TO
30 MPH. IN THE WEST STRONG WEST WINDS CAN BE EXPECTED. THE
STRONGEST WINDS WILL BE ALONG AND SOUTH OF A LINE FROM BEACH TO
DICKINSON TO FORT YATES. WINDS WILL BE WEST 25 TO 35 MPH WITH
GUSTS UP TOO 50 MPH. THE WINDS WILL DIMINISH TO 20 TO 30 MPH BY
EARLY AFTERNOON.

NDZ031>033-042-045-311800-
/O.EXB.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/
GOLDEN VALLEY-BILLINGS-STARK-GRANT-SIOUX-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...ELGIN...
FORT YATES
453 AM CDT THU AUG 31 2006 /353 AM MDT THU AUG 31 2006/

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS
AFTERNOON. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED
THIS MORNING. THE WINDS WILL DIMINISH TO 20 TO 30 MPH BY EARLY
AFTERNOON. 

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ025-037-048-051-311800-
/O.EXB.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/
FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...CARRINGTON...JAMESTOWN...EDGELEY...
OAKES
453 AM CDT THU AUG 31 2006

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. 

SOUTH WINDS OF 25 TO 40 MPH CAN BE EXPECTED THIS MORNING. THE
WINDS WILL TURN SOUTHWEST AND DIMINISH TO 20 TO 30 MPH BY EARLY
AFTERNOON. 

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ040-041-043-044-311800-
/O.EXT.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
353 AM MDT THU AUG 31 2006

...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED
THIS MORNING. THE WINDS WILL DIMINISH TO 20 TO 30 MPH BY EARLY
AFTERNOON. 

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KBIS 311346
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
845 AM CDT THU AUG 31 2006

...WIND ADVISORY HAS BEEN EXPANDED TO THE WEST HALF OF THE
STATE...AND CONTINUES SOUTHEAST FROM CARRINGTON TO
ELLENDALE...UNTIL NOON MDT OR 1 PM CDT...

.A STRONG COLD FRONT IN WESTERN NORTH DAKOTA WILL MOVE RAPIDLY
ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING AND EARLY
AFTERNOON. STRONG SOUTH WINDS OF 25 TO 40 MPH CAN BE EXPECTED
FROM CARRINGTON TO JAMESTOWN TO ELLENDALE THIS MORNING...WITH THE
WINDS TURNING SOUTHWEST IN THE EARLY AFTERNOON AND DIMINISHING TO
15 TO 30 MPH. IN THE WEST STRONG WEST WINDS CAN BE EXPECTED. THE
STRONGEST WINDS WILL BE FROM WILLISTON SOUTHEAST TO BISMARCK.
WINDS WILL BE NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THE
WINDS WILL DIMINISH TO 20 TO 30 MPH BY EARLY AFTERNOON.

NDZ001>003-009>011-017>021-034-035-046-311800-
/O.EXA.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...GARRISON...MANDAN...BISMARCK...LINTON
845 AM CDT THU AUG 31 2006 /745 AM MDT THU AUG 31 2006/

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS
AFTERNOON. 

NORTHWEST WINDS OF 25 TO 45 MPH CAN BE EXPECTED THIS MORNING. THE
WINDS WILL TURN DIMINISH TO 20 TO 30 MPH BY EARLY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ031>033-040>045-311800-
/O.CON.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES
845 AM CDT THU AUG 31 2006 /745 AM MDT THU AUG 31 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS
AFTERNOON. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED
THIS MORNING. THE WINDS WILL DIMINISH TO 20 TO 30 MPH BY EARLY
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ025-037-048-051-311800-
/O.CON.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/
FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...CARRINGTON...JAMESTOWN...EDGELEY...
OAKES
845 AM CDT THU AUG 31 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. 

SOUTH WINDS OF 25 TO 40 MPH CAN BE EXPECTED THIS MORNING. THE
WINDS WILL TURN SOUTHWEST AND DIMINISH TO 20 TO 30 MPH BY EARLY
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ABELING
000 
WWUS73 KBIS 311748
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1248 PM CDT THU AUG 31 2006

...WINDS SLOWLY DIMINISHING...

.A COOL FRONT CONTINUED TO PUSH ACROSS EAST CENTRAL NORTH DAKOTA
EARLY THIS AFTERNOON. THE NORTHWEST WINDS HAVE DIMINISHED TO THE
WEST OF THE FRONT...AND THE GUSTY SOUTHERLY WINDS HAVE MOVED EAST
OF THE JAMESTOWN AREA. THE WIND ADVISORIES WILL BE ALLOWED TO
EXPIRE AT 1 PM CDT.

NDZ001>003-009>011-017>021-031>035-040>046-311900-
/O.EXP.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON
1248 PM CDT THU AUG 31 2006 /1148 AM MDT THU AUG 31 2006/

...WIND ADVISORY WILL EXPIRE AT 1 PM CDT /NOON MDT/ THIS
AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 1 PM CDT /NOON MDT/ THIS
AFTERNOON. THE GUSTY NORTHWEST WINDS HAVE DIMINISHED.  

$$

NDZ025-037-048-051-311900-
/O.EXP.KBIS.WI.Y.0012.000000T0000Z-060831T1800Z/
FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...CARRINGTON...JAMESTOWN...EDGELEY...
OAKES
1248 PM CDT THU AUG 31 2006

...WIND ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON. THE
GUSTY SOUTHERLY WINDS HAVE DIMINISHED.  

$$

ABELING

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Aug 30, 1:47 PM MDT, 6 hours 50 minutes earlier.

Area forecast discussion, Aug 30, 1:47 PM MDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
247 PM CDT WED AUG 30 2006

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...

THE GFS/NAM REMAIN IN GOOD AGREEMENT THROUGH THE SHORT
TERM...ALTHOUGH THEY CONTINUE TO VARY A BIT IN THE POSITION OF THE
CUTOFF LOW FROM RUN TO RUN. WILL UTILIZE A BLEND AGAIN TODAY.

CURRENTLY...LOW PRESSURE OVER EASTERN MONTANA...WITH STRONG SOUTH TO
SOUTHEAST FLOW OVER WESTERN AND CENTRAL NORTH DAKOTA. WEAK
INSTABILITY IS INCREASING OVER WESTERN NORTH DAKOTA AHEAD OF THE
COLD FRONT...BUT CONVECTIVE INHIBITION REMAINS HIGH.

LATEST RUC SOUNDINGS INDICATE CINS BECOMING NEGLIGIBLE FROM 21Z-00Z
IN WESTERN NORTH DAKOTA...SO SLIGHT CHANCE POPS STILL LOOK
REASONABLE THERE. AFTER A BRIEF BREAK IN WINDS ALONG THE COLD
FRONT...WILL SEE A STRONG NORTHWEST FLOW BEHIND THE FRONT. WILL BE
ANOTHER BREEZY DAY THURSDAY BUT STRONGEST WINDS SHOULD BE DURING MIN
SURFACE HEATING SO DONT EXPECT ADVISORY CRITERIA WINDS THURSDAY.
WILL SPREAD SLIGHT CHANCE POPS ACROSS THE CWA TONIGHT AND
THURSDAY...SIMILAR TO PREVIOUS FORECAST.

UPPER SYSTEM LINGERS OVER THE AREA FRIDAY AND SATURDAY...WITH HIGH
PRESSURE AT THE SURFACE. WOULD EXPECT MAINLY DIURNALLY DRIVEN
CONVECTION BOTH DAYS OVER THE EASTERN CWA....WITH MORE SUN...HIGHER
TEMPERATURES AND LITTLE OR NO PRECIPITATION OVER THE WESTERN CWA AS
THIS WILL BE FARTHEST AWAY FROM BEST DYNAMICS DUE TO THE VICINITY OF
THE UPPER LOW. VERY FEW CHANGES TO TEMPERATURES FRIDAY AND SATURDAY.

LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT...
THE UPPER LEVEL CLOSED LOW WILL MOVE SOUTH AND THEN EAST OF THE
FORECAST AREA NEXT WEEK...WITH AN UPPER LEVEL RIDGE OFF TO THE WEST.
AS A RESULT...NORTH TO NORTHWEST FLOW ALOFT WILL BE OVER THE FAR
NORTHERN PLAINS THROUGH THE EXTENDED FORECAST PERIOD...ALONG WITH
SURFACE HIGH PRESSURE OVER THE CWA. RESULTANT WEATHER WILL BE LIGHT
WINDS...DRY WEATHER...AND SEASONABLE TEMPERATURES OVER WESTERN AND
CENTRAL NORTH DAKOTA. TEMPERATURES WILL START OUT ON THE COOL SIDE
SUNDAY...THEN SLOWLY/GRADUALLY WARM EACH DAY NEXT WEEK CLOSER TO
NORMALS.

&&

FIRE WEATHER...WILL CONTINUE THE RED FLAG WARNING FOR THE WESTERN
ZONES THROUGH TONIGHT. WINDS STILL IN THE 15 TO 25 MPH RANGE WITH
HUMIDITIES A LITTLE SLOW TO FALL..BUT SHOULD CONTINUE TO DROP
THROUGH THE REMAINDER OF THE AFTERNOON. STILL EXPECTING A DROP IN
THE WINDS LATE THIS AFTERNOON AND EVENING...BUT A SHARP WIND SHIFT
TO THE NORTHWEST WITH GUSTY NORTHWEST WINDS BEHIND THE COLD FRONT.
ALSO CANT RULE OUT DRY LIGHTNING THIS EVENING ALONG AND JUST BEHIND
THE COLD FRONT.

WILL ALSO KEEP THE WIND ADVISORY GOING IN CENTRAL NORTH DAKOTA.
SHOULD SEE WINDS CLOSE TO OR ABOVE CRITERIA THROUGH THE EARLY
EVENING.

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FAR WESTERN NORTH DAKOTA THIS AFTERNOON AND TONIGHT.
WIND ADVISORY CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING.
&&

TWH/NH
Hazardous weather outlook, Aug 30, 5:37 PM MDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
637 PM CDT WED AUG 30 2006

NDZ001-009-017-018-031>033-040-041-043-044-311000-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-
HETTINGER-BOWMAN-ADAMS-
637 PM CDT WED AUG 30 2006 /537 PM MDT WED AUG 30 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A RED FLAG WARNING CONTINUES IN EFFECT OVERNIGHT. STRONG WINDS AND
LOW RELATIVE HUMIDITIES CAN BE EXPECTED. ISOLATED THUNDERSTORMS
AND A WIND CHANGE ARE EXPECTED AS A COLD FRONT MOVES ACROSS
WESTERN NORTH DAKOTA. THESE EVENTS WILL CAUSE RED FLAG WARNING
CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-311000-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
637 PM CDT WED AUG 30 2006 /537 PM MDT WED AUG 30 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 10 PM CDT. EXPECT SOUTHERLY
WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JF

Nearby

Wind Advisories in North Dakota, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.